# SDR 06FDEA2818

- Difficulty date: August 3, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RTH WING L/E CRACK LONG .75" ON INTERNAL RIB AT STA XOS 857.  REPAIRED FORMER IAW SRM 57-20-00 FIG 1 SHT 1-6 VOL 1.
